# SDR ARWA9701004

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: H141003
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, NO LEFT GEAR DOWN AND LOCK INDICATION WHEN GEAR EXTENDED.  MIA ATC VERIFIED GEAR DOWN.  AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED LT MLG DOWN LOCK SWITCH IAW MM 32-60-0, OPS CHECK NORMAL.
